# SDR AALA202408264878

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,747 hours, 15,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT GRIPE. THIRD TIME TODAY FOR THIS AIRCRAFT WITH CABIN DOOR ISSUE. CABIN DOOR UNABLE TO CLOSE AND VERY DIFFICULT TO OPEN.    REMOVED BROKEN TENSION SPRING ON L1 DOOR. PER BOEING 737-NG AMM 52-11-41, INSTALLED NEW FORWARD ENTRY DOOR FUSELAGE TORQUE TUBE TENSION ASSIST SPRINGS.  PER AMM 52-11-41.
